# SDR SIMA20120426008

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 24,146 hours
- Engine time: 17,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3778 THE CREW REPORTED THE FLIGHT ATTENDANT’S FORWARD FLASHLIGHT CHARGER FAILS TO CHARGE.  REMOVED AND REPLACED FLASHLIGHT ASSY. ACFT RETURNED TO SERVICE.
